Correctness proof of an in-place permutation

A.J.W. Duijvestijn

    Research output: Contribution to journalArticleAcademic

    2 Citations (Scopus)
    55 Downloads (Pure)

    Abstract

    The correctness of an in-place permutation algorithm is proved. The algorithm exchanges elements belonging to a permutation cycle. A suitable assertion is constructed from which the correctness can be deduced after completion of the algorithm. An in-place rectangular matrix transposition algorithm is given as an example.
    Original languageUndefined
    Pages (from-to)318-324
    JournalBIT (Nordisk Tidskrift for Informationsbehandling)
    Volume12
    Issue number3
    DOIs
    Publication statusPublished - 1972

    Keywords

    • IR-85477

    Cite this